| Model Number |
NSLX137S |
| Medical Device Problem Code |
Difficult to Open or Close (2921)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/14/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Batch #: x95u6u.Investigation summary: the product was returned for evaluation.Visual inspection and functional testing were conducted on the returned device.Visual analysis of the returned sample revealed that the device was received with the upper jaw broken at the closure slot.All pieces were returned with the device.In addition the cable was cut off.No functional testing could be performed with the generator.The jaws could not close fully.A manufacturing record evaluation was performed for the finished device lot/batch number, and no non-conformances related to the reported complaint condition were identified.As part of the quality process, all devices are manufactured, inspected, and released to approved specifications.Although no conclusion could be reached on the cause of the reported event.
Event or Problem Description
It was reported that during an unknown procedure the jaws on the device was stuck in the open position.Surgeon had to remove the trocar in order to remove the device.After a five minute delay the case was completed with no patient consequences.